[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 3, Issue 2 (3-2007) ::
JSRI 2007, 3(2): 190-177 Back to browse issues page
On Symmetric Extended Generalized Logistic Distribution
K. Olapade Akintayo *
, akolapad@oauife.edu.ng
Abstract:   (1558 Views)

In this paper, we consider a form of the generalized logistic distribution named symmetric extended generalized logistic distribution or extended type III generalized logistic distribution. The distribution is derived by compounding a two-parameter generalized Gumbel distribution with a two-parameter generalized gamma distribution. The cumulative distribution and some properties of this distribution like moments and related statistics are established. Some theorems that characterize the distribution are stated and proved. Estimation of the parameters and an application of the distribution are also presented.

Keywords: Symmetric extended generalized logistic distribution, Moment, Gamma distribution, Gumbel distribution, Homogeneous differential equation.
Full-Text [PDF 1572 kb]   (303 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/02/13 | Accepted: 2016/02/13 | Published: 2016/02/13
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Olapade K. On Symmetric Extended Generalized Logistic Distribution. JSRI. 2007; 3 (2) :190-177
URL: http://jsri.srtc.ac.ir/article-1-167-en.html


Volume 3, Issue 2 (3-2007) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3755